# SDR USAA2011122700024

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509119
- Part serial: AD0749
- Condition: Malfunctioned
- Location: R3 Door
- Part time: 44,523 hours, 6,236 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - SLIDE OPS CHECK DUE ON DOOR R-3.  MAINTENANCE ACCOMPLISHED R3 SLIDE DEPLOY WITH UNSATISFACTORY RESULTS.  REMOVED AND REPLACED R-3 SLIDE PER J/C 33L20025001.
